# SDR SWAA2012032602549

- Difficulty date: March 17, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 47,754 hours, 27,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP DELAMINATED AT LOWER I/B SIDE.  REMOVED AND REPLACED AFT FLAP IAW SRM & AMM.
